We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
[SIZE=7]<span style="font-family:Geneva">I have been TTC off and on for about a year now. I have been to the doctor and been placed on Metformin starting August 26, even though the tests show that I do not have PCOS.
I am on CD 24 right now and have been having some funky side effects, but I am not sure if it is metformin related or not. I have been having hot flashes for the past few night, so bad that it's been difficult to sleep, also I have been having A LOT of clear watery discharge. I am not sure if this is something that I should be worried about, or possibly a sign of pregnancy (I WISH!!) or something else.
Any adive would be greatly apprecited.